# SDR AMTA200600346

- Difficulty date: May 20, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- Engine: Ge CFM56*
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CONTROL LIGHT CAME ON DURING ENGINE START.  NO OTHER LIGHTS ASSOCIATED CAME ON.  EEC BITE SHOWED MSG 75-20582.  PERFORMED INIT EVAL IN FIM AND NO CURRENT OR RECENT FAULTS AFTER ACTUATORS TEST.  CKD CONNECTORS AT EEC AND HMU AND RAN ENGINE TWICE, NO FAULTS.  (K)
